MAUDE Adverse Event Report: BioProtect Ltd. BioProtect Balloon Implant System

BioProtect Ltd. BioProtect Balloon Implant System
Model Number 5135
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury

Brand Name
BioProtect Balloon Implant System
Common Device Name
BioProtect Balloon Implant System
Manufacturer (Section D)
BioProtect Ltd.
6 ha'gavish st
netanya 42507 06
IS  4250706
MDR Report Key50747513
Report Number3012602431-2026-00088
Device Sequence Number18358344
Product Code OVB
UDI-Device Identifier07290014878020
UDI-Public(01)07290014878020(11)250514(17)270513
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 04/21/2026
Report Date (Section F) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/19/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/11/2026